Periodic autoregressive conditional duration

Aknouche, A, Almohaimeed, B and Dimitrakopoulos, S orcid.org/0000-0002-0043-180X (2022) Periodic autoregressive conditional duration. Journal of Time Series Analysis, 43 (1). pp. 5-29. ISSN 0143-9782

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2021 John Wiley & Sons Ltd. This is the peer reviewed version of the following article: Aknouche, A., Almohaimeed, B. and Dimitrakopoulos, S. (2021), Periodic autoregressive conditional duration. J. Time Ser. Anal., which has been published in final form at https://doi.org/10.1111/jtsa.12588. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Use of Self-Archived Versions.

Keywords: Positive time series; autoregressive conditional duration; periodic time-varying models; multiplicative error models; exponential QMLE; two-stage Gamma QMLE. MOS subject classification: 62F05, 62F12, 62M10, 62M20, 91B84
Dates:
  • Published: January 2022
  • Published (online): 24 March 2021
  • Accepted: 20 March 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Business (Leeds) > Economics Division (LUBS) (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 22 Mar 2021 12:45
Last Modified: 06 Jun 2024 10:34
Published Version: https://onlinelibrary.wiley.com/doi/abs/10.1111/jt...
Status: Published
Publisher: Wiley
Identification Number: 10.1111/jtsa.12588
Open Archives Initiative ID (OAI ID):

Export

Statistics